# SDR DALA2023091907694

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 02032
- Aircraft time: 508 hours, 61 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 ARM/DISARM PIN DOOR 2R DIFFICULT TO INSTALL. CORRECTIVE ACTION: ARMED AND DISARMED DOOR AND INSTALLED PIN AT LOC 2R. (4060299)
